# SDR 15HA0358007

- Difficulty date: January 6, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 580
- Aircraft serial: 475
- Engine: Allsn 501D13D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Quick Disconnect
- Part number: 6000F1A20
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FROM CLE, EN ROUTE TO CVG, RIGHT ENGINE AUTO-FEATHERED.  THE CREW RETURNED TO CLE WHERE THEY MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  INSPECTION REVEALED THE RIGHT ENGINE MAIN FUEL FEED LINE 'QUICK DISCONNECT' FITTING AT THE FIRE WALL WAS PARTIALLY DISCONNECTED RESULTING IN FUEL STARVATION.  AFTER FURTHER INVESTIGATION, THE DETERMINATION WAS MADE THAT THE QD WAS SUFFICIENTLY WORN TO HAVE ALLOWED IT TO WORK ITS WAY OFF DURING NORMAL ENGINE OPERATION.  REMOVED AND REPLACED THE 'QUICK DISCONENCT' FITTING FOR THE MAIN FUEL FEED LINE AT THE FIRE WALL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
